MAUDE Adverse Event Report: ENDOTRONIX, INC CARDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CARDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303-05
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
Following successful implant of the sensor, the reader was not able to detect a signal lock on to and calibrate the sensor.After multiple attempts and troubleshooting, it was determined that the sensor had failed.Despite these issues, the patient remains clinically stable with no clinical consequences and continues to take daily vital sign (bp, pulse oximetry and weight) readings utilizing the cordella heart failure system (chfs).
 
Additional Manufacturer Narrative
H11: the following sections were updated/corrected/added: a2, a3, a4, b4, g3, g6, h2, h6, & h11.H2: evaluation summary: the sensor was not returned as it remains implanted.All images and in-process manufacturing inspections and test results were reviewed.This sensor passed all functional and visual checks, and there was no sign of any abnormalities in its weld line inspections, integrity inspection, or hermiticity results.Additionally, the sensor passed interrogation after sterilization.Therefore, all build/testing documentation supports and provides evidence that this sensor was conforming to all specifications and functioning as intended prior to distribution.Based on the available information, the reported event was confirmed; however, the root cause could not be conclusively determined.Sensor failure is a known event and is addressed in the products risk documents with potential contributing factors including, but not limited to, large link-distance between the reader and the sensor.The event appears to be isolated in nature and endotronix will continue to trend complaints of this nature.

Brand Name
CARDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd #500w
naperville, IL 60563
MDR Report Key22792968
Report Number3024985933-2025-00025
Device Sequence Number20993431
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/12/2025
Device Catalogue Number100303-05
Device Lot NumberE240102-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight138 KG